# SDR FDEA202211162828

- Difficulty date: November 16, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 106,131 hours, 33,367 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC1455507
- Part serial: AA062
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBD FLAP VANE #5 RUBSTRIP DELAM ( POS INTERIOR DELAM) REPAIRED PER SRM 57-00-01 FIG.4, SHEET 1
